MathSciNet Relay Station
MathSciNet bibliographic data
MR866028 (88i:57002) 57M10 (57N10)
Hass, Joel; Rubinstein, Hyam; Scott, Peter Covering spaces of $3$-manifolds. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 1, 117–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement